Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tingling in legs and hand, diabetic, high BP, cholestrol. Are Nervz injection safe to use ?

Age 60 years ,Height 5foot, weight 56 Female
Medical history- diabetes for past 8 years, cholesterol, High BP, Thyroid taking 75 Mg thyrox, suspicious nature;Tingling in the legs and hand ( as if blood circulations stops)
Should I take Nervz injections(3ml from Intas), is it safe for me to use..any side effects
Asked On : Wed, 3 Apr 2013
Answers:  3 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your symptoms suggest that you are suffering from peripheral neuropathy. While diabetes is a frequent cause of neuropathy, it is not the only cause. Nutritional deficiencies (B-12 and folate), chemical exposures, pressure on nerves, or medications like chemotherapy medications etc. can also cause neuropathy.
You must consult your doctor to find the exact cause of your problem.
In case your symptoms are due to VIT B 12 deficiency or folate deficiency,injection NERVZ would help you but in case it is due to diabetic neuropathy,then it would not make any difference.
You must then consult your doctor and get yourself tested for the presence of diabetic neuropathy.
A variety of tests, including electromyography (a test that measures the response of muscles to electrical impulses) and nerve conduction studies (a study of the flow of electrical current through the nerves) combined with clinical observations may help a physician rule out other possible causes of pain and diagnose neuropathy. 

Although there has been considerable advances in the understanding behind the development of diabetic neuropathy but their treatment has been limited.
Along with a meticulous and tight control of blood sugar levels,treatment is aimed at reducing pain and other associated symptoms.
This is achieved by use of antidepressants like DULOXETIN ,use of anticonvulsant like PREGABALIN and a long acting opioid like TAPENTADOL.

You must discuss with your doctor to use these drugs singly or in different combinations.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Omer's  Response
your peripheral nerves in hands and feet is dur to nerve damage coz of uncontrolled both diabetes and hypothyroidism.....glove ans stocking tinglings..........solution....get ur tsh
add on effect by:nervz and pregabalin ,,carbamazepine, duloxteine
take care
Answered: Thu, 4 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Cobalamin injection is generally safe.
The problem is more than that - it is Diabetic neuropathy - needs strict control of the sugar and several other investigation and supportive measures.
Have your peripheral circulation also checked -
And your heart too - sugar, pressure and cholesterol are the major risk factors...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor